# SDR LR7A2011061400216

- Difficulty date: June 10, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 46,012 hours, 26,840 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Rib
- Condition: Cracked
- Location: Center Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-5 CHECK, IAW JOB CARD HC5711, FOUND EXISTING REPAIR REQUIRING REWORK AT LEFT CENTER WING RIB WEB CWS140L, FS596, WL278.  EDDY CURRENT INSPECTION INDICATED, NO CRACK EVIDENT.  REPAIR REWORK ACCOMPLISHED IAW MEA382-57-11-012 (DWG R11-008-01).
